Hello ladies, I have not been on here for a few weeks. Mum is on the trial where she has a big blast of carboplatin and then a third of taxol every week. She was due her last third of taxol yesterday but before she went she had a big nosebleed and ended up having it quarterised and a bung up it which will dissolve. Her platelets were very low and she had a transfusion and has to inject fragmin for the next four days as her neutrophils were low too. They said theta they think she might have had too much chemo. She had put weight on cos of the fluid and they based the chemo on this but she is only about eight and a half stone usually. I just wanted some advice really....and some reassurance.....don't know if this has happened to anyone else? I have been so positive the last week or so but am so upset by this hiccup. Thank you ladies xxxx
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.